# SDR 02090301

- Difficulty date: September 1, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757236
- Aircraft serial: 24771
- Aircraft time: 33,959 hours, 12,802 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 114N300220
- Part serial: 11047A
- Condition: Delaminated
- Part time: 33,959 hours, 12,802 cycles
- Component: Wing, Boeing
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

skin delamination and honeycomb missing trailing edge of slat inboard right wing. An uneventful landing was accomplished. Further investigation revealed delamination of fixed leading edge wing panel (aft of #6 leading edge slat) approx. 10'X24", and hole in upper L/H corner of most I/B fixed panel approx. 1 1/4" X 3/4", thru panel. Aircraft was inspected for ferry flight and transported to repair station
